MAUDE Adverse Event Report: CONFORMIS, INC. IUNI; UNICONDYLAR KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. IUNI; UNICONDYLAR KNEE REPLACEMENT SYSTEM
Catalog Number UKA-111-1111
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the surgeon didn't feel like the size femoral component covered the condyle of the femur enough.There was articular cartilage that showed wear superior to the top of the implant.They felt that the implant should have extended high enough to cover that area.Patient was converted intraoperatively to a ots total knee.The case was completed successfully.Review of the device history record indicates that device was manufactured to specification.
 
Event or Problem Description
It was reported that the surgeon didn't feel like the size femoral component covered the condyle of the femur enough.There was articular cartilage that showed wear superior to the top of the implant.They felt that the implant should have extended high enough to cover that area.Patient was converted intraoperatively to a ots total knee.The case was completed successfully.
 
Additional Manufacturer Narrative
It was originally reported that the patient has slippage and loose or dislocated poly insert.A revision surgery occurred to exchange the poly insert.Following revision surgery, it was reported that there was no loose or dislocated poly insert.It was reported that cement leak out medially after the initial surgery and was cleaned up by the surgeon.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was originally reported that the patient has slippage and loose or dislocated poly insert.A revision surgery occurred to exchange the poly insert.Following revision surgery, it was reported that there was no loose or dislocated poly insert.It was reported that cement leak out medially after the initial surgery and was cleaned up by the surgeon.

Brand Name
IUNI
Common Device Name
UNICONDYLAR KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key7222949
Report Number3004153240-2018-00272
Device Sequence Number1691662
Product Code HSX
UDI-Device IdentifierM572UKA1111111031
UDI-Public+M572UKA1111111031
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133256
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue NumberUKA-111-1111
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR